Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain and tenderness in nipples. Taken testosterone. Had gynecomastia. Hormonal problems?

Hello I am 27 year old active male. Recently I have noticed pain and tenderness in both of my nipples. I took a cycle if testosterone when I was 18 and have had problems with gynocamastia a few years after I had a quarter sized lump removed from under my right nipple. I m afraid this may be hormonal now. I m confused because its been so long since I did that could my hormone levels still be out of wack?
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor